# SDR SIMA201911253001

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 37,444 hours, 32,910 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG AIR/GND FAIL MSG ON EICAS SHORTLY AFTER TAKE OFF-C/A-FOUND CMC MSG FOR RH & LH MLG WOW SWITCH FAIL, FOUND FWD AND AFT  WOW SWITCH GAP OUT OF MAXIMUM LIMIT AT THE LH  LG  AND ADJUSTED BOTH  TO THE MINIMUM GAP IAW EMB145 AMM 32-63-05. PERFORMED OHM AND INSULATION TEST OF HARNESS BETWEEN RH & LH MLG WOW CONNECTORS FOR #1 & #2 SWITCHES AND THE CONNECTORS AT THE LGEU P1763 & P1764 IAW WM 32-61-50 AND SWPM 20-20-03, OPC GOOD NO DEFECTS NOTED. PERFORMED FUNCTIONAL TEST OF THE RH AND LH WOW PROX SWITCHES IAW ETN-EM-32-245, OPC GOOD.
